# SDR FDEA201905071010

- Difficulty date: May 7, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 83,277 hours, 20,222 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  608   53-30  8313   05MAY19  MEM  OPEN  U  FOUND RIVETS PULLING THRU THE SKIN ON THE AFT RT SIDE OF FUSELAGE, APPROX 18 INCHES BELOW THE AFT CARGO DOOR FRAME, FROM CENTER OF DOOR FRAME GOING AFT. MARKED WITH GREEN TAPE. BETWEEN STA. 1721  AND STA. 1781 PER SRM 53-00-00-0G. SHGN 05MAY19 23:00 MEM U LONGERON 47R BETWEEN FR STA 1701 AND 1781 HAS INTERGRANULAR CORROSION. AFTER AREA IS OPENED UP WILL BE ABLE TO EVALUATE ANY OTHER STRUCTURE  INVOLVED. FACT 16MAY19 20:23 MEM REPLACED DAMAGED LONGERON (L46R), AND REPAIRED SKIN CUTOUT TO FACILITATE LONGERON REPLACEMENT, REF FUSELAGE 46R- FUSELAGE SKIN REPAIR AT STATION 1787-1818/ L46R AFTER INSTALLATION OF NEW L46R EA 1-5310-T0346861 PARTS 1, 2 AND 3.
